# SDR 2011FA0000274

- Difficulty date: April 5, 2011
- Submitted: April 29, 2011
- Operation: General aviation
- Aircraft: N819M
- Make and model: Raythn G58RAYTHEON
- Aircraft serial: TH2189
- System (JASC): 7160 · Engine Air Intake System
- Part: Mount
- Condition: Chafed
- Location: Air Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCAT HOSE FOR AIRBOX CHAFING THROUGH ENG MOUNT INBD LOWER SIDE.  COULD LEAD TO CATASTROPHIC MOUNT FAILURE.
